Goodby for a while...

a writing by Betty Janko

I just posted my last challenge entry and now will be missing for a while. These last few weeks, while filled with cardiac rehab three days a week and making all of the final preparations for the move, will be consumed in terms of finding time on the computer. This year has been a challenge in itself with the heart attack and multiple side effects of the drugs that sap my strength, but I will rise above it, if I don't fall on my face first! Lol! I will return at the end of the month to get caught up on reading and responding and who knows perhaps a poem or two. VN is my daily respite from the chaos that is my life right now and I will feel lost without it, but I wish you all well and I will return soon. Love to all, Betty
P.S. These anti-coagulant drugs cause lots of bruising and bleeding and I look like I just walked out of a bar room brawl! The bad news is that I will have to take them for a year. Think I will get one of those body suits, blow it up, and be spoon fed until this is over! Lol!

Top Viewed News Documents & Top Viewed Miscellaneous Documents

Other Writings by Betty Janko, USA

If you like this writing, post a message below to the writer!
 
 
 


1

Viewed 57 times